# SDR DALA2025051903814

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0965530) AFT CARGO RH TRANSITION PANELS HAVE MULTIPLE AREAS OF CORROSION BTWN FWD BULKHEAD AND AFT CARGO DOOR CUTOUT. REMOVED AND REPLACED TRANSITION PANELS STA 727E TO STA 767 IAW B737 SRM 51-40-02.
